BibTeX record journals/fmsd/PlessierHS94

download as .bib file

@article{DBLP:journals/fmsd/PlessierHS94,
  author    = {Bernard Plessier and
               Gary D. Hachtel and
               Fabio Somenzi},
  title     = {Extended BDDs: Trading off Canonicity for Structure in Verification
               Algorithms},
  journal   = {Formal Methods Syst. Des.},
  volume    = {4},
  number    = {2},
  pages     = {167--185},
  year      = {1994},
  url       = {https://doi.org/10.1007/BF01384083},
  doi       = {10.1007/BF01384083},
  timestamp = {Fri, 13 Mar 2020 10:55:18 +0100},
  biburl    = {https://dblp.org/rec/journals/fmsd/PlessierHS94.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics